Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Child been sick with vomit and diarrhea. Is it due to tea, gatoraid or crackers?

My 3 year old son has been sick for 4 days, first day was vomit and diarriah, second day was a low fever , 3rd day he was ok but he had a yellow, foamy diahrriah and 4th day he vomit once and now has a bloated tummy with pain off and on. He really has not ate much but has been drinking a lot of tea, water and gatoraid, eating some crackers here and there. Should I take him to hospital or wait to call Doctor. Mean while what can I do for him?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Pulmonology 's  Response
Thanks for writing to hcm.
As your kid has been suffering for past 4 days, I would recommend you to take him to pediatrician to get him fully examined . He might have lost potassium causing bloated stomach.
Do give him electrolyte solution and lot of liquids meanwhile.
Dr arun
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor